The function classes γ H (β,δ,d) and global linear Goursat problems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 24 (1970) no. 4, p. 633-639
@article{ASNSP_1970_3_24_4_633_0,
     author = {Persson, Jan},
     title = {The function classes $\gamma \_H(\beta , \delta , d)$ and global linear Goursat problems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 24},
     number = {4},
     year = {1970},
     pages = {633-639},
     zbl = {0209.40102},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1970_3_24_4_633_0}
}
Persson, Jan. The function classes $\gamma _H(\beta , \delta , d)$ and global linear Goursat problems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 24 (1970) no. 4, pp. 633-639. http://www.numdam.org/item/ASNSP_1970_3_24_4_633_0/

[1] Asadullin, E.A., Existence of analytic integrals of partial differential equations of non-normal type. Kazansk. Gos. Ped. Inst. Uč. Zap. 10, 169-179 (1955). | MR 98910

[2] Friedman, A., A new proof and generalizations of the Cauchy-Kowalewsky theorem to non-analytic and to non-normal systems. Proceedings of symposia in pure mathematics, vol. IV. Am. Math. Soc. Providence, Rh. Island, 1961, pp. 115-119. | MR 174839 | Zbl 0178.44702

[3] Hörmander, L., An introduction to complex analysis in several variables. D. Van Nostrand Co. Princeton, New Jersey, 1966 (reprinted 1967). | MR 203075 | Zbl 0138.06203

[4] Persson, J., Linear Goursat problems for entire functions when the coefficients are variable. Ann. Sc. Norm. Sup. Pisa Cl. Sc. s. 3, 23, 87-98 (1969). | Numdam | MR 273174 | Zbl 0172.38002

[5] Persson, J., Global linear Goursat problems for funotions of Gevrey-Lednev type. Ann. Sc. Norm. Sup. Pisa Cl. Sc. s. 3, 23, 387-412 (1969). | Numdam | MR 287131 | Zbl 0176.08801

[6] Persson, J., Some results on classical solutions of the equation Dmt u = x q Dnxu, m < n Boll. Un. Mat. Ital. S. IV, 3, (1970) 426-440. | MR 264198 | Zbl 0194.12603